Convergence in norm of logarithmic means of multiple fourier series

Ushangi Goginava, Larry Gogoladze

Research output: Contribution to journalArticlepeer-review


The maximal Orlicz space such that the mixed logarithmic means of multiple Fourier series for the functions from this space converge in L1-norm is found.

Original languageEnglish
Pages (from-to)859-867
Number of pages9
JournalMathematical Inequalities and Applications
Issue number3
Publication statusPublished - Jul 1 2015
Externally publishedYes


  • Convergence in norm
  • Double Fourier series
  • Orlicz space

ASJC Scopus subject areas

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Convergence in norm of logarithmic means of multiple fourier series'. Together they form a unique fingerprint.

Cite this